Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 5, Pages 790–800 (Mi zvmmf9709)  

This article is cited in 2 scientific papers (total in 2 papers)

The behavior of the convergence of the combined iteration method for solving nonlinear equations

T. Zhanlav, D. Hongorzul

National University of Mongolia

Full text: PDF file (197 kB)
References: PDF file   HTML file
UDC: 519.615.5
Received: 11.08.2010
Revised: 26.09.2011

Citation: T. Zhanlav, D. Hongorzul, “The behavior of the convergence of the combined iteration method for solving nonlinear equations”, Zh. Vychisl. Mat. Mat. Fiz., 52:5 (2012), 790–800

Citation in format AMSBIB
\Bibitem{ZhaHon12}
\by T.~Zhanlav, D.~Hongorzul
\paper The behavior of the convergence of the combined iteration method for solving nonlinear equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 5
\pages 790--800
\mathnet{http://mi.mathnet.ru/zvmmf9709}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9709
  • http://mi.mathnet.ru/eng/zvmmf/v52/i5/p790

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhanlav T. Chuluunbaatar O. Ulziibayar V., “Two-Sided Approximation for Some Newton's Type Methods”, Appl. Math. Comput., 236 (2014), 239–246  crossref  mathscinet  zmath  isi  elib  scopus
    2. T. Zhanlav, O. Chuluunbaatar, V. Ulziibayar, “A brief description of two-sided approximation for some Newton’s type methods”, Matem. modelirovanie, 26:11 (2014), 71–77  mathnet  mathscinet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:273
    Full text:122
    References:35
    First page:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021